3 Publications

Mark all

[3]
2025 | Epub ahead of print | Journal Article | IST-REx-ID: 20839 | OA
Helfter M. 2025. Sets with arbitrary Hausdorff and packing scales in infinite dimensional Banach spaces. Journal of Fractal Geometry.
[Published Version] View | DOI | Download Published Version (ext.)
 
[2]
2025 | Published | Journal Article | IST-REx-ID: 19496 | OA
Helfter M. 2025. Scales. Mathematische Zeitschrift. 310, 15.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[1]
2024 | Published | Journal Article | IST-REx-ID: 20838 | OA
Berger P, Gourmelon N, Helfter M. 2024. Every diffeomorphism is a total renormalization of a close to identity map. Inventiones mathematicae. 239(2), 431–468.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed

Grants


3 Publications

Mark all

[3]
2025 | Epub ahead of print | Journal Article | IST-REx-ID: 20839 | OA
Helfter M. 2025. Sets with arbitrary Hausdorff and packing scales in infinite dimensional Banach spaces. Journal of Fractal Geometry.
[Published Version] View | DOI | Download Published Version (ext.)
 
[2]
2025 | Published | Journal Article | IST-REx-ID: 19496 | OA
Helfter M. 2025. Scales. Mathematische Zeitschrift. 310, 15.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[1]
2024 | Published | Journal Article | IST-REx-ID: 20838 | OA
Berger P, Gourmelon N, Helfter M. 2024. Every diffeomorphism is a total renormalization of a close to identity map. Inventiones mathematicae. 239(2), 431–468.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed